Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I am desparate then ever
Apr 13, 2004

hi , on your last answer (which was really fast- thanks) you wrote I should consider exercise and diabetic drugs , a diet ,and changing meds due to a serious hard lipo. Well I was on glucophage for about half a year and nothing dramatically happened. I changed meds (took off the Zerit and getting now Viread Stocrin and Videx)and i know it should be a while before seeing any results if any but I just can't wait ...What kind of exercise do you recommend? Is walking goodenough , how often? Please remember I can't go swimming because I don't want anyone to see my poor body , that is the reason I also don't go to gym...what about a diet ? can you be a little bit more specific in your answers? I am a vegetarian and I don't eat any kind of meat or fish since age 4 !!! What should I do in order to get best results? Normaly I used to get detailed answers from the lipo and wasting experts but I see there is no new question/answer since 28/03/04 why ???

Response from Dr. Conway

I am sorry to hear of your problem. The regimen you are currently taking is one that will most likely avoid the further development of lipo problems.

As far as exercise goes, any good sustained exercise whatever it is should do the trick...try at least 30 minutes each time, 5 or more times a week. Can you do that?

As far as your diet goes, the key to a vegetarian diet is to keep up the protein and the vitamins and iron that many people usually get from meat. Have you spoken to a dietician about this? Is one available to you?

Good luck, and do give it time...



Previous
Resistance Mutation 103Q
Next
Making Sense of High Viral Load Results

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement